# SDR CALA2023031700789

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737-900ER
- Aircraft serial: 33531
- Aircraft time: 43,505 hours, 15,267 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LOWER SKIN CRACKED 1" IN LENGTH AT APPROX STA 129.50 I/B OF THE 7TH DRAIN  HOLE 17" FROM L.E.M REF BY AIRB ORNE/PEMCO NR.13619.0325 ACCOMPLISHED CUTOUT OF CRACK ON R/H HORIZ STAB LOWER SKIN @ APPR TO VERIFY ENDS OF 1.85"L CRACK & TO VERIFY CRACK CONTAINMENT AFT OX STA 129.5 & 17" FROM L/E FABRICATED & INSTALLED REPAIR DOUBLE ER CUT-OUT COMPLETE ACCOMPLISHED IAW B737 NTM PART B, 51-00-00 P R IAW B737 SRM 55-10-01-2R-11 REPAI. APPLIED TOP COAT REPAIR ARE ROCEDURE 23. COMPLETED BY V924341, INSP BY Q809, ENTERED BY V928 A IAW B737 AMM 51-21-73-370-803. HFEC SURFACE SCAN OF LOWER SKIN 371. RE-INSP BY Q878
